MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US HP DUOFIX TIB CENTRAL DRILL; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS

DEPUY ORTHOPAEDICS INC US HP DUOFIX TIB CENTRAL DRILL; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Model Number 9505-02-034
Medical Device Problem Codes Dull, Blunt (2407); Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: the device was reviewed by depuy engineering (b)(4) root cause attributed to the device being worn from normal use and servicing.The photographs show the cutting edges of the duofix central drill are worn and blunt if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Hospital reported damaged instruments that need replacement.

Brand Name
HP DUOFIX TIB CENTRAL DRILL
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10119067
Report Number1818910-2020-13204
Device Sequence Number14361504
Product Code HWE
UDI-Device Identifier10603295227533
UDI-Public10603295227533
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9505-02-034
Device Catalogue Number950502034
Device Lot NumberNG1008
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2020
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1